Biovanta Sore Throat Spray, Fights Colds, Double Action
5mL bottle/0.1mL per spray
On This Page
Directions
Directions: Apply one spray of Step 1 and one spray of Step 2 to the affected area every thirty minutes or as needed. Allow to remain in place for at least 15 seconds. Once mixed, do not use after 90 days. Directions: Mix to Activate: 1. Remove dual head spray & pouch from box. 2. Place dual head bottle on flat surface with Step 2 upright & unscrew spray head. 3. Open the pouch & pour content into Step 2. 4. Shake vigorously. The solutions is ready to use. 5. After mixing and activating, write an expiration date of 3 months directly onto the bottle. To Use: Step 1: Apply one spray of Step 1 to the affected area. Step 2: Apply one spray of step 2 to the affected area. Allow to remain in place for at least 15 seconds. Apply every 30 minutes as needed. Peel back for directions.
Product Details
Sugar free. Proven to outperform leading brands (www.biowvanta.com to learn more). New! (NSAID (www.biowvanta.com to learn more)). On-the-go two-headed spray. Two solutions for max potency! Biovanta is safer and more effective than leading cough, cold and sore throat remedies according to third party blind scientific studies. Biovanta was formulated with the understanding that the health of the respiratory system is crucial in combating against many common airborne viruses. The naturally derived ingredients in Biovanta maximize impact while minimizing side effects. Every ingredient in Biovanta comes from naturally derived sources. Acetyl salicylic acid derived from natural sources Menthol. Water. Glycerin from coconut oil. Lactoferrin from milk. Lysozyme from egg whites. Ethanol found in potatoes. Aloe. Propylene glycol from vegetables. Other natural ingredients. www.biovanta.com.Nutrition Facts
Ingredients
Active Ingredients: *Acetyl Salicylic Acid (NSAID) (6 mg), Analgesic. Inactive Ingredients: Aloe, Ethanol, Glycerin, Lactoferrin, Lysozyme, Menthol, Propylene Glycol, Sodium Chloride, Sorbic Acid, Water. *nonsteroidal anti-inflammatory drug.Warnings
Warnings: Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, it changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness Allergy Alert: Aspirin may cause a severe allergic reaction, which may include: Asthma (wheezing); Hives; Facial swelling; Shock Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the user: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs (e.g. aspirin, ibuprofen, naproxen, or others); takes more than directed or for a longer time than directed; is age 60 or older; has 3 or more alcoholic drinks per day while using this product Pregnancy: If pregnant or breast-feeding, always-ask your healthcare provider before use Do not use: If you have stomach problems (such as heartburn, upset stomach, or stomach pain) that persist or recur, or if you have ulcers or bleeding problems, unless directed by a doctor; If allergic to milk and/or egg white, or have ever had an allergic reaction to this product or any of its ingredients A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur, or is accompanied by fever, rash, or persistent headache, consult your healthcare provider Children Warning: Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.Manufacturer
Applied Biological Laboratories
760 Parkside Ave. 317 Brooklyn, NY 11226
UPC
00850013294008